# SDR IPXA2018070231299

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 56,639 hours, 18,629 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SMOKE DETECT 2 MESSAGE. AFTER ARRIVAL FOUND SMOKE DETECTOR 2 EA FAULT LIGHT ILLUMINATED. REMOVED AND REPLACED SMOKE DETECTOR FOR MAIN CARGO IN POSITION 2 EA OPS CHECKS GOOD AT THIS TIME. IAW AMM 26 14 01 IPC 26 16 01 54 / 190K.
